Sur un problème d'algèbre
Bulletin de la Société Mathématique de France (1877)
- Volume: 5, page 26-30
- ISSN: 0037-9484
Access Full Article
topHow to cite
topLaguerre. "Sur un problème d'algèbre." Bulletin de la Société Mathématique de France 5 (1877): 26-30. <http://eudml.org/doc/85360>.
@article{Laguerre1877,
author = {Laguerre},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {26-30},
publisher = {Société mathématique de France},
title = {Sur un problème d'algèbre},
url = {http://eudml.org/doc/85360},
volume = {5},
year = {1877},
}
TY - JOUR
AU - Laguerre
TI - Sur un problème d'algèbre
JO - Bulletin de la Société Mathématique de France
PY - 1877
PB - Société mathématique de France
VL - 5
SP - 26
EP - 30
LA - fre
UR - http://eudml.org/doc/85360
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.